Shoulder damage

Hi there. I have had RA for six years. I have been on 4 different demands and am currently on leflumonide and hydroxy. I had a joint injection into my shoulder yesterday which showed up a lot of erosion and a tear in the tendons all caused by the RA. My rhumy then said that at my next review (next week) we would need to review my Meds. The problem is I don't think I'm going to meet the DAS score for biologics as my bloods have always been fairly level yet there is a lot of damage going on. Anyone any ideas where I might go from here? Thanks.

5 Replies

oldestnewest
  • If you have a tear then you should be referred to an orthopaedic surgeon to have it repaired. Sorry I don't have any further info. I'm on Enbrel and MTX ( was on Humira before but it stopped working) and since I've been on enbrel, I've developed erosions in one of my shoulder joints. I had shoulder surgery just over a month ago for a removal of bone spur and repair of a large rotator cuff tear and also removal of metal filings left behind from surgery last year. Clemmie

  • Thanks for the reply. They did say that I would probably need surgery at some point. This would be my third although the other two were for RA damage in my jaw. I feel that after 4 different drugs the dmards are just not working now and am a bit worried that I'm going to come out of the next appointment no better off because of a low ESR reading and not much swelling but a lot of pain and damage.

  • I have always had a low ESR but I have PsA so there are different rules/guidelines when it comes to prescribing biologics. Clemmie

  • My bloods have never shown any inflammation and I'm on biologics--- my erosion was discovered on scans. Xx

  • Thanks for that Jacki08. That sounds promising and gives me Hope!

You may also like...